# SDR CA140912005

- Difficulty date: September 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 826 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25904220
- Condition: Cracked
- Location: Cockpit
- Part time: 784 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN WINDSHEILD RT, UPPER RT CORNER . ORIGINATING FROM SCREW AREA THAT HOLDS SIDE FAIRING.
